Men's Health Community
please help! lexapro, pristiq ruined me
About This Community:

This patient support community is for discussions relating to men's health, cancer, circumcision, erectile dysfunction (ED), hair loss, impotence, infertility, parenting, penis disorders, prostate, relationships, STD's, testicular disorders, and vasectomy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

please help! lexapro, pristiq ruined me

I used to have a high sex drive. I took lexapro then pristiq for about a year. It took all of my sex drive away. I stopped taking the meds about six months now but my sex drive never returned.
Did the meds ruin me forever or what?
3 Comments
Blank
Avatar_m_tn
Hi Richie, did you ever read tha side effects for both of these drugs, Lexapro, says it will decreased  your sex drive, and Pristiq will decreased sex drive, impotence, or difficulty having an orgasm.
Not very nice drugs for men to take, the only thing I can think of just weught to see if it things get better, or your system needs a wake up.
So below you will find a list of herbs and a hormone, its best if you can give these a 12 week trial, but stick to the mix, if you start getting nocternal bonners along with morning woods then things are working again.
Good Luck

But some things, simple things you could try are Cayenne, Garlic and Ginger.
OK the Cayenne mix in tomato paste and thin with olive oil, mix to a heat that suits you, this you take 3 small spoonfuls 3 times a day, the Garlic a whole head and cloves chopped very fine, again mix with olive oil, and take the same 3x3 as above, wash both down with water, and take on alternate days, and last the Ginger this I keep in the freezer, grate down a pile to the size of a large egg, put in a mug with a slice if lemon, either micro wave 30 sec or just add tea black or green, green is best for ED, add some honey, all the Cayenne, Garlic, Ginger, and the Green tea are all good for your blood and its flow down below and all should help with your erections, you can google them for more info, just add ED to them.
With this you could either try some Tribulus a herb ,or some DHEA a hormone, the DHEA you read up about, as it can have some funny side effects with the odd person, and they both will help with your testosterone, boost your libido and energy levels.
Look I know you say your testosterone is OK, but these are both well known help for ED.
The Tribulus takes around 8 weeks to get to full power, and start the DHEA low, 25mgs and build it up to what you think suits you, and after the 8 weeks cut both down to 5 days out of 7, the reason for this if you keep taken 7 days a week, then they wont work the way we want them to, OK
If you can get hold of some herbal Tribulus, make a 2 pint tea pot with green tea and let it steep over night, and drink with Ginger, lemon and honey through the next day, after the first 2 mugs refresh the pot to full with boiling water, and it will last the day well, or save some for the next day.
Blank
1933920_tn?1323397858
Thank you . Im going to try it all!
Blank
Avatar_m_tn
Hi Riche, do hope they work for as they have for my ED.
Good Luck
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Men's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
139792_tn?1299416777
Blank
Dalubaba
Indore, India
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
PMDER1
San francisco, CA